# SDR 04FDEA00815

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS GOUGED AT BS 1005 BETWEEN STR 25R AND 26R.  GOUGE IN SKIN AT BS 1005, STR 25R & 26R WAS FOUND TO BE OUT OF LIMITS.  REPAIRED SKIN PER FED EX EA 7-5330-76233.
